# SDR CA020313001

- Difficulty date: March 13, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,793 hours
- Engine: Lyc O320A2B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  LT WING SPAR CRACKS WERE FOUND. THE FRONT SPAR WAS CRACKED FROM THE STRUT ATTACHMENT OUTBOARD.  THE REAR SPAR HAD A SEVERE COMMPRESSION CRACK STARTING 3 FEET FROM WINGTIP,  PROGRESSING OUTBOARD.
